# SDR GTIA000144

- Difficulty date: March 19, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 335 - AT FL250, RIGHT ENGINE EXPERIENCED COMPRESSOR STALLS.  RIGHT EGT ROSE FROM 430 CELSIUS TO 590 CELSIUS AND EPR REDUCED TO 1.4 EPR.  FOUND NR 2 ENGINE BAD, REFERENCE ITEM 474 LP 81021.  REMOVED AND REPLACED NR 2 ENGINE PER MD 80 MM 71-00-00 AND SPIRIT W/C''S 0099.  OPS AND LEAK CHECKED GOOD, TRIM CHECK GOOD.  NO OTHER DISCREPANCIES NOTED.  -219 INSTALLED AND TRIMMED TO -217A POWER.  (M)
